# SDR A6WA2013071041048

- Difficulty date: June 29, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 23,043 hours, 22,267 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Heat Shield
- Part number: 601R3526134
- Condition: Damaged
- Location: Bs 683-735
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AFT HEAT SHIELD HAS SIX SCREWS PULLED THRU.  FABRICATE AND INSTALLED HEAT SHIELD IAW SRM 51-24-16, SRM 51-21-11,SRM 51-25-06 AND SRM 51-40-11.
